# SDR DALA2019072804504

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6711, L/P 1192652) INITIAL INSPECTION: SEVERAL CORROSION ON FLOOR STRINGER STA 621 LBL 7.55 AT FWD CARGO COMPARTMENT. CP53-123-01I. (CCD). SUMMARY: OF NRC 00291; CORROSION LEVEL 2.- FLOOR STRINGER STA 621 LBL 7.55 AT FWD CARGO COMPARTMENT WAS REPAIRED PER SRM 53-00-53 REPAIR 1 AND 51-40-02 PAR. 7.
